# SDR CA130923017

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: PDM6607P96A
- Condition: Burned
- Location: Hyd Pump
- Part time: 723 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)  DURING CRUISE WHEN THE CREW SMELLED SMOKE. THERE WAS NO IMMEDIATE CAS MESSAGE THAT ANYTHING WAS WRONG BUT IT SOON DISPLAYED THAT THE HYDRAULIC PUMP AAT-600-029-100-1 WAS OVERHEATING. THE CREW PULLED THE APPROPRIATE C/B AND THE SMOKE ABATED. UPON LANDING, AN ENGINEER INSPECTED THE AIRCRAFT AND FOUND THE HYDRAULIC PUMP SEVERELY OVERHEATED. IT APPEARS THAT THE PRESSURE SWITCH PDM6607P9-6A MAY HAVE FAILED ALLOWING THE PUMP TO RUN CONTINOUSLY. THE PUMP RELAY K11 WAS ALSO FOUND WITH THE CONTACTS WELDED CLOSED. WE`RE NOT SURE AT THIS TIME WHICH COMPONENT FAILED FIRST.
